# SDR TRAX200600752

- Difficulty date: September 17, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 3,772 hours, 2,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON`T TEST.  FLT 4246 DEL 40 MINS.  CHARGED BATTERY PACKS FOR 45 MINUTES. OPS CHECKED GOOD. (CLOSED)
